How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. SH Your Own Question
Dr. SH
Dr. SH, Board Certified Physician
Category: Medical
Satisfied Customers: 8765
Experience:  Doctor of Medicine
28323552
Type Your Medical Question Here...
Dr. SH is online now
A new question is answered every 9 seconds

Since I've been on blood pressure medication Valsartran I've

Customer Question

Since I've been on blood pressure medication Valsartran I've had edema in my penis and groin area it comes and goes the swelling scares me ?
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. SH replied 1 year ago.

Thank you for your question.

Edema around the penis and groin is UNLIKELY to be due to valsartan and other causes must be considered and ruled out.

I would still give the benefit of the doubt to valsartan and stop it and would consult your doctor to rule out worsening heart disease among other causes.

FYI valsartan does not cause slowing of the heart rate.

So the bot***** *****ne is that I would like that you be seen and be evaluated further to rule out other important causes of your symptoms.

Let me know if you have more questions.

Please rate me by clicking on one of the rating options at your end.

Kindest regards

Expert:  Dr. SH replied 1 year ago.

This session is open for any number of further questions that you may have.

The only way I am paid on here is when you rate me by clicking on one of the stars (rating options) at your end.

Kindest regards